# SDR MASA200500528

- Difficulty date: July 8, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 18,348 hours, 13,872 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7167 IAD.  PAX DOOR THAT WAS DIFFICULT TO OPEN.  MX REPOSITIONED THE A/C TO A DIFFERENT GATE AND COULDN'T DUPLICATE ANY FURTHER FAULTS WITH DOOR.
